# SDR DHL2003743014

- Difficulty date: September 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAILED TO OPERATE DURING STANDBY POWER CHECK AND DURING NORMAL OPERATIONS.  REPLACED EMERGENCY EXIT LIGHT BATTERIES. OPS CHECKED GOOD IAW B727 M/M 33-50-71. P/N OFF AND ON: MISC-062.
